# SDR A6WA2019083046814

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CHAFED ON FWD FACE @ FA621.00, 6 AREAS.     REPAIRED FS621.00 BULKHEAD IAW REO'S 601R-53-61-2155 REV-A AND REO 601R-53-61-1285 REV-E.
